Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An independence result in several complex variables


Authors: László Lempert and Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 113 (1991), 1055-1065
MSC: Primary 32D05; Secondary 03C55, 03E35
DOI: https://doi.org/10.1090/S0002-9939-1991-1052577-8
MathSciNet review: 1052577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The assertion that there exists a complete set of biholomorphic invariants for simply connected domains in $ {\mathbb{C}^2}$ is proved to be independent of the axioms (ZFC) of set theory, give or take the Continuum Hypothesis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D05, 03C55, 03E35

Retrieve articles in all journals with MSC: 32D05, 03C55, 03E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1052577-8
Article copyright: © Copyright 1991 American Mathematical Society